Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Chelation and Stent
Posted by: Anon
Date: January 23, 2002 9:47 AM

Can chelation therapy (oral or I.V.) cause any trouble regarding the fact that I have two stents in two heart arteries (angioplasty+stents).



Edited 1 time(s). Last edit at October 29, 2007 4:22 AM by Dr. Kennedy.

RE: Chelation and Stent
Posted by: Ron Kennedy, M.D.
Date: January 23, 2002 2:41 PM

I have never encountered or heard of a problem caused by chelation in a patient with a stent and/or who had angioplasty other than irritating the doctor who put in the stent and/or did the angioplasty. (Doctors hate competition and do not care for patients who think for themselves.)



Edited 1 time(s). Last edit at October 29, 2007 4:23 AM by Dr. Kennedy.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(282 words)